# SDR CA061205006

- Difficulty date: November 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 6110 · Propeller Assembly
- Part: Shim
- Condition: Broken
- Location: Prop Blade
- Part time: 4,025 hours
- Component: Propeller, Hamstd, 24PF309
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, A POST-FLIGHT INSPECTION REVEALED AN OIL LEAK IN THE NR1 PROP. FURTHER INVESTIGATION SHOWED THAT THE BLADE SHIMS HAD BEEN INSTALLED ON THE WRONG SIDE OF THE BLADE RETAINING RING. THE SHIMS HAD BROKEN AND DAMAGED THE OIL SEALS. THE OTHER 3 PROPS WERE CHECKED AND THE SAME PROBLEM WAS FOUND ALONG WITH MORE DAMAGED SEALS. (TC NR 20061205006)
